MathSciNet Relay Station
MathSciNet bibliographic data
MR336801 (49 #1574) 60G35 (93E10)
Fujisaki, Masatoshi; Kallianpur, G.; Kunita, Hiroshi Stochastic differential equations for the non linear filtering problem. Osaka J. Math. 9 (1972), 19–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement